Skip to main content
construction release_alert
Scholars@Duke will be undergoing maintenance April 11-15. Some features may be unavailable during this time.
cancel
Journal cover image

Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium.

Publication ,  Journal Article
Grocott, HP; Root, J; Berkowitz, SD; deBruijn, N; Landolfo, K
Published in: J Cardiothorac Vasc Anesth
December 1997

Duke Scholars

Published In

J Cardiothorac Vasc Anesth

DOI

ISSN

1053-0770

Publication Date

December 1997

Volume

11

Issue

7

Start / End Page

875 / 877

Location

United States

Related Subject Headings

  • Thrombocytopenia
  • Male
  • Humans
  • Heparitin Sulfate
  • Heparin
  • Dermatan Sulfate
  • Chondroitin Sulfates
  • Cardiopulmonary Bypass
  • Blood Coagulation
  • Anticoagulants
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Grocott, H. P., Root, J., Berkowitz, S. D., deBruijn, N., & Landolfo, K. (1997). Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium. J Cardiothorac Vasc Anesth, 11(7), 875–877. https://doi.org/10.1016/s1053-0770(97)90124-5
Grocott, H. P., J. Root, S. D. Berkowitz, N. deBruijn, and K. Landolfo. “Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium.J Cardiothorac Vasc Anesth 11, no. 7 (December 1997): 875–77. https://doi.org/10.1016/s1053-0770(97)90124-5.
Grocott HP, Root J, Berkowitz SD, deBruijn N, Landolfo K. Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium. J Cardiothorac Vasc Anesth. 1997 Dec;11(7):875–7.
Grocott, H. P., et al. “Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium.J Cardiothorac Vasc Anesth, vol. 11, no. 7, Dec. 1997, pp. 875–77. Pubmed, doi:10.1016/s1053-0770(97)90124-5.
Grocott HP, Root J, Berkowitz SD, deBruijn N, Landolfo K. Coagulation complicating cardiopulmonary bypass in a patient with heparin-induced thrombocytopenia receiving the heparinoid, danaparoid sodium. J Cardiothorac Vasc Anesth. 1997 Dec;11(7):875–877.
Journal cover image

Published In

J Cardiothorac Vasc Anesth

DOI

ISSN

1053-0770

Publication Date

December 1997

Volume

11

Issue

7

Start / End Page

875 / 877

Location

United States

Related Subject Headings

  • Thrombocytopenia
  • Male
  • Humans
  • Heparitin Sulfate
  • Heparin
  • Dermatan Sulfate
  • Chondroitin Sulfates
  • Cardiopulmonary Bypass
  • Blood Coagulation
  • Anticoagulants